# SDR HEEA066518

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6710 · Main Rotor Control
- Part: Transducer
- Part number: 412074101101
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC DEGRADE MESSAGE CODE:  CPFIT.
